A quantitative Heppes theorem and multivariate Bernoulli distributions
Ricardo Fraiman, Leonardo Moreno, Thomas Ransford
Journal of the Royal Statistical Society: Series B (Statistical Methodology) · 2023 · Volume 85 · Issue 2
Abstract
Using some extensions of a theorem of Heppes on finitely supported discrete probability measures, we address the problems of classification and testing based on projections. In particular, when the support of the distributions is known in advance (as for instance for multivariate Bernoulli distributions), a single suitably chosen projection determines the distribution. Several applications of these results are considered.
Keywords
classification, discrete tomography, Heppes theorem, multivariate Bernoulli, random projections, testing hypothesis
Enable JavaScript for citation tools and additional paper interactions.